Difference between revisions of "BaCh2002"

From DispersiveWiki
Jump to navigationJump to search
m (BibBot test)
 
(4 intermediate revisions by 2 users not shown)
Line 1: Line 1:
 
+
{{Article
 +
| author = H. Bahouri, J-Y. Chemin
 +
| title = Quasilinear Wave equations and Microlocal Analysis
 +
| journal = ICM
 +
| jvol = 3
 +
| jpage = 141-154
 +
| year = 2002
 +
| arxivid = math/0304390v1
 +
| mathsciid = MR1957526
 +
}}

Latest revision as of 00:09, 5 May 2009

H. Bahouri, J-Y. Chemin. Quasilinear Wave equations and Microlocal Analysis. ICM, 3 (2002), 141-154. MathSciNet, arXiv.